# SDR FDEA202210252662

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 74,994 hours, 27,903 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOLES 3, 14, 17 ON #2 PYLON DRAG FTG HAVE CORROSION INDICATION.  REPLACED RH WING UPPER OUTBD DRAG FITTING IAW FEDEX EA F-5730-T0371231-P1.
